Sept 10th Meeting RSVP - SPEAKER

  • Mon, September 10, 2018
  • 6:30 PM - 8:30 PM
  • 122 - 128th Street SE · Everett, WA

Registration


Registration is closed

SPEAKER INFO

Inbox Zero Presentation

Operation: Inbox Zero! 

Inbox Zero is not a new concept, but what does it really mean? 
Why is it so important? Is it even possible? 
And how is it accomplished without worry or stress? 

The goal with e-mail is to get through it. Respond to those who need to be responded to, do what needs to be done, save what needs to be saved and delete what needs to be let go. While keeping these goals in mind we need a clear plan that is easy to follow. 

During this presentation you will learn concrete skills that can be implemented immediately! 

Organize your e-mail system so that nothing is missed or falls through the cracks.
Learn quick and easy techniques to get through your e-mail fast! 
Have a clear plan for how you can make your system e-mail obey you. 

“Don’t let your technology bully you.”


About your speaker:
In 2006 Nicole founded Luxcentric, as a business focused on helping professionals learn the technical skills they need to pursue their vision. She has worked with a variety of small businesses ranging from financial planners, churches, and even a circus.  Nicole has been conducting presentations and workshops for over 10 years on a wide range of technology topics.  A few organizations she has presented to are Eastside Business Association, Net-Worth Networking, Business Among Moms, Timber Ridge at Talus and many more.

MEETING INFO

We often have more people who attend than what we have RSVPs since we post it on Meetup and also on Facebook. We have our meetings every 2nd & 4th Monday evening in the Lynnwood/Everett area.

We meet at Shawn O'Donnell's in Everett/Mill Creek. It is right off I5 at the 128th St Exit just north of Lynnwood. There will be a buffet which includes bread, salad bar, grilled chicken, pasta salad, fruit salad, cookies and non-alcoholic drink. The cost is $16 and includes tax and tip. Please be prepared to pay for your dinner at the bar when you arrive. If you have any food issues or sensitivities please contact us beforehand. Occasionally, we select a different menu so please let us know if you have any food issues/intolerances when you RSVP. 

There is a minimum we need to spend in order to use their meeting room so please plan on buying a drink and/or food at this meeting.

If you've never been, you have to see it for yourself. We network, we laugh - and sometimes even shed a tear. But, in the midst of all of it, we make BUSINESS HAPPEN!

Hope to see you there! And, please feel free to invite a friend or two.

FORMAT

  • 6:30pm - 7:00pm ~ Open networking & order food (30 minutes)
  • 7:00pm - 7:15pm ~ Welcome to Heart to Heart! (15 minutes)
  • 7:15pm - 7:22pm ~ SPOTLIGHT MEMBER TABLE #1 Introduction (7 minutes)
  • 7:22pm - 8:02pm ~ Individual introductions (1.5 minutes each - 40 minutes total)
  • 8:02pm - 8:10pm ~ SPOTLIGHT MEMBER TABLE #2 Introduction (7 minutes)
  • 8:10pm - 8:20pm ~ Pay dinner bill & door prize drawings (10 minutes)
  • 8:20pm - 8:30pm ~ Share your good news! (10 minutes)

We have a corporate sponsor for our group who has graciously offered a special promotion for us! Anywhere But Here Travel is a special sponsor for our group. Every time you attend one of our meetings you can enter to win a trip to Las Vegas! You can enter multiple times so the more you attend, the more chances you have of winning.

FAQ

Please visit our FAQ page for all the answers to your questions. 

We are a Women's Networking Group that encourages women to build relationships that will help business happen... naturally!

©Monica Hubinette
Heart to Heart Networking 
* Established in 2010 *


Powered by Wild Apricot Membership Software